# SDR C2XA09CL069

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 9,643 hours, 5,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG9632
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 3100 - THE CREW REPORTED THE EMERGENCY FLOOR LIGHTING STRIP BY GALLEY WAS BROKEN.  MAINTENANCE INSPECTED AND REPLACED THE GALLEY FLOOR LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
